# SDR SWAA2025120128055

- Difficulty date: October 24, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221EF UPPER SURFACE DELAMINATED.  THE FWD FLOOR PANEL 221EF WAS REPLACED WITH A SERVICEABLE FLOOR PANEL IAW SRM 51-10-02-0G-0, PARA 9.A.1,
